# SDR HEEA0014214

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 350A33020005
- Condition: Worn
- Location: T/R
- Part time: 2,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GR BOX OUTPUT SHAFT CHROME PLATING WEAR.
